CureZone   Log On   Join
 

Mirena and its strange side effects by crazymomoffour ..... Mirena, Skyla IUD Forum

Date:   2/9/2010 10:39:14 AM ( 12 years ago ago)
Hits:   1,742
URL:   https://www.curezone.org/forums/fm.asp?i=1569855

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Hello, I am new here. I am blown away by the side effects and how common we are. I Have four kids ages 19,18,14,and 6. The six year old I was on the pill so big surprise! But here we are. I wanted a birth control I would not get pregnant on, thought this was a good one. I have had mine for four years will be five in Sept. All was good for the first few years. No periods then weird stuff started. I would have spotting, no big deal, then I would break out in random welts on the arm or hand itch like crazy nothing helps. Then my private would itch the only thing to stop it was to take benadryl or niquil to knock myself out for the night. Then the next month I would have terrible migrains. Went to dr said this was not from Mirena.
Here we are now: My left big toe goes numb,I have body aches,exhausted all the time,cant sleep through the night,extreme moodiness,blurry vision,foggy headed. I work with kids so this is not a good thing!
I was hurting soooooo bad last night went to the ER. Got some stupid male dr who didnt even listen to me. Said I am having a period. I have heavy bleeding for two days, passing blood clots, and lots of cramping. Last night though the cramps would build up like a contraction, I would double over in pain. Now today I cant stand up straight or lie down. Bleeding isnt too bad but it feels like my uterous or something is going to fall out of me. I am going to the dr today wish me luck. Doesnt sound like they take us seriously. I want this thing out!!!!

This is just not worth it. Also I had cyst last year and a abnormal pap smear for the first time in my life. My mom had some women problems early so this really scares me. She had a hysterectomy and passed away the next day. So anything permanet scares me. But all of this scares me even more!!!

You can just feel something is not right. My hormones are crazy. I am crazy! I can take alot but this uncomfortable constant pain is too much for me. Ibuprofen is not helping!

Any advise out for me? Now that I wrote a book on here?

 

<< Return to the standard message view

fetched in 0.19 sec, referred by www.curezone.org/forums/fmp.asp?i=1569855